# SDR AWXA960295

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGBPW
- Make and model: Boeing 737275
- Aircraft serial: 20958
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465116
- Condition: Malfunctioned
- Location: Nr 3 Le Flap
- Part time: 56,337 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TUS - FLT 2606 - UNCOMMMANDED ROLL EXPERIENCED ON CLIMB-OUT OF TUSCON, CAUSED BY YAW DAMPER.  YAW DAMPER COUPLER FAILS STEP 4 OF BITE, NEW COUPLER NO HELP.  INSTALLED MEL 22-03.  YAW DAMPER BITE CHECK GOOD AT THIS TIME PER MM 22-11-00, PAGES 543, 544.  MEL 22-03 CLEARED.  FOUND NR 3 SLAT ACTUATOR TO BE INTERNALLY BYPASSING.  REMOVED AND REPLACED NR 3 SLAT. FOUND NR 2 SLAT TO HAVE 6 INCHES OF DELAMINATION ON INBD SIDE UPPER T/E.  REMOVED AND REPLACED NR 2 SLAT.  CYCLES, 35,170.  (X)
